THE ALGEBRA OF NONLOCAL CHARGES IN NONLINEAR SIGMA-MODELS
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/12/1994
|
Resumo |
We obtain the exact classical algebra obeyed by the conserved non-local charges in bosonic non-linear sigma models. Part of the computation is specialized for a symmetry group O(N). As it turns out the algebra corresponds to a cubic deformation of the Kac-Moody algebra. We generalize the results for the presence of a Wess-Zumino term. The algebra is very similar to the previous one, now containing a calculable correction of order one unit lower. The relation with Yangians and the role of the results in the context of Lie-Poisson algebras are also discussed. |
Formato |
379-396 |
Identificador |
http://dx.doi.org/10.1007/BF02112321 Communications In Mathematical Physics. New York: Springer Verlag, v. 166, n. 2, p. 379-396, 1994. 0010-3616 http://hdl.handle.net/11449/38895 10.1007/BF02112321 WOS:A1994PZ75300008 |
Idioma(s) |
eng |
Publicador |
Springer |
Relação |
Communications In Mathematical Physics |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |